Generic profit singularities in time-averaged optimization for cyclic processes in polydynamical systems

Davydov AA, Mena-Matos H, & Moreira CS (2014). Generic profit singularities in time-averaged optimization for cyclic processes in polydynamical systems. Journal of Mathematical Sciences 199 (5): 510-534. DOI:10.1007/s10958-014-1879-y.

Full text not available from this repository.

Abstract

We consider the optimization problem of maximizing the time-averaged profit for the motion of a smooth polydynamical system on the circle in the presence of a smooth profit density. If the problem depends on a k-dimensional parameter, then the optimal averaged profit is a function of the parameter. It is known from [4] that an optimal motion can always be selected among stationary strategies and a special type of periodic motions called level cycles. We present a classification of all generic singularities of the optimal averaged profit if k<=2 and the maximum is provided by level cycles.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Journal of Mathematical Sciences; 199(5):510-534 (June 2014)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:50
Last Modified: 24 Feb 2016 14:53
URI: http://pure.iiasa.ac.at/10907

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313